New exact travelling wave solutions of nonlinear physical models


Bekir A., ÇEVİKEL A. C.

CHAOS SOLITONS & FRACTALS, vol.41, no.4, pp.1733-1739, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2008.07.017
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1733-1739

Abstract

In this work, we established abundant travelling wave solutions for some nonlinear evolution equations. This method was used to construct travelling wave Solutions of nonlinear evolution equations. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions and the rational functions. The (G/C)-expansion method presents a wider applicability for handling nonlinear wave equations. (C) 2008 Elsevier Ltd. All rights reserved.